Alert archive / Missouri / River Flood Warnings in 2014
River Flood Warning 157, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Oct 3, 2014, 9:05 PM CDT for Cooper County, Howard County, Missouri. It took effect at Oct 4, 2014, 7:00 AM CDT. It was in force for 46 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 3, 2014, 9:05 PM CDT (02:05 UTC)
- In effect from
- Oct 4, 2014, 7:00 AM CDT
- Expired
- Oct 6, 2014, 4:59 AM CDT
- In force
- 46 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cooper County, MO, Howard County, MO
The radar
The Pleasant Hill radar (KEAX), 127 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at Boonville (BOZM7).
- Action stage
- 18 ft
- Minor stage
- 21 ft
- Moderate stage
- 30 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06909000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
509
WGUS43 KEAX 040205
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
905 PM CDT FRI OCT 3 2014
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Missouri River at Boonville affecting Cooper and Howard Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-089-050205-
/O.NEW.KEAX.FL.W.0157.141004T1200Z-141006T0959Z/
/BOZM7.1.ER.141004T1200Z.141004T1800Z.141005T0959Z.NO/
905 PM CDT FRI OCT 3 2014
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Missouri River at Boonville.
* from Saturday morning to late Sunday night.
* At 8:30 PM Friday the stage was 20.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday morning and continue
to rise to near 21.3 feet by early Saturday afternoon. The river
will fall below flood stage by Sunday morning.
* At 21.0 feet...Low-lying rural areas along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Boonville 21 20.0 Fri 08 PM 21.3 early Saturday
afternoon
&&
LAT...LON 3908 9297 3902 9255 3894 9259 3896 9286 3903 9298
$$4 follow-up statements
158
WGUS83 KEAX 040207
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
907 PM CDT FRI OCT 3 2014
...The Flood Warning is cancelled for the following rivers in
Kansas...Missouri...
Missouri River at Atchison affecting Atchison...Buchanan and Platte
Counties.
Missouri River at Sibley affecting Clay...Jackson and Ray Counties.
...The Flood Warning continues for the following rivers in
Missouri...Kansas...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Missouri River at St Joseph affecting Doniphan...Andrew and Buchanan
Counties.
Missouri River at Napoleon affecting Jackson...Lafayette and Ray
Counties.
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
Petite Saline Creek near Boonville affecting Cooper County.
Wakenda Creek at Carrollton affecting Carroll County.
Missouri River at Boonville affecting Cooper and Howard Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-050207-
/O.EXT.KEAX.FL.W.0141.000000T0000Z-141006T0316Z/
/BLVM7.1.ER.141003T0752Z.141004T1800Z.141005T0316Z.NO/
907 PM CDT FRI OCT 3 2014
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Sunday evening.
* At 8:45 PM Friday the stage was 23.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 25.8 feet by early Saturday afternoon. The river will fall
below flood stage by Saturday before midnight.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 23.5 Fri 09 PM 25.8 early Saturday
afternoon
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
KSC043-MOC003-021-050206-
/O.EXT.KEAX.FL.W.0138.000000T0000Z-141005T1000Z/
/SJSM7.1.ER.141002T1109Z.141003T0415Z.141004T1000Z.NO/
907 PM CDT FRI OCT 3 2014
The Flood Warning continues for
The Missouri River at St Joseph.
* until late Saturday night.
* At 8:30 PM Friday the stage was 18.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Saturday morning.
* At 17.0 feet...Lowland flooding upstream and downstream from St.
Joseph occurs.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
St Joseph 17 18.5 Fri 08 PM 17.8 early Saturday morning
&&
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505
$$
KSC005-MOC021-165-040237-
/O.CAN.KEAX.FL.W.0139.000000T0000Z-141005T0000Z/
/ATCK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
907 PM CDT FRI OCT 3 2014
The Flood Warning is cancelled for
The Missouri River at Atchison.
* Flood stage is 22.0 feet.
* Forecast...The river is forecast below flood stage with a maximum
value of 21.3 feet early Saturday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Atchison 22 21.3 early Saturday morning
&&
LAT...LON 3970 9505 3964 9488 3942 9493 3942 9508 3958 9516
$$
MOC047-095-177-040237-
/O.CAN.KEAX.FL.W.0148.000000T0000Z-141005T0600Z/
/SBEM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
907 PM CDT FRI OCT 3 2014
The Flood Warning is cancelled for
The Missouri River at Sibley.
* At 7:15 PM Friday the stage was 21.0 feet.
* Flood stage is 22.0 feet.
* Forecast...The river crested below flood stage at 21.0 feet. The
river will continue to fall to 18.3 feet by Sunday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Sibley 22 21.0 Fri 07 PM 20.8 early Saturday morning
&&
LAT...LON 3925 9431 3922 9417 3916 9415 3918 9420 3918 9432
$$
MOC095-107-177-050206-
/O.EXT.KEAX.FL.W.0149.000000T0000Z-141005T1800Z/
/NAPM7.1.ER.141003T0710Z.141003T2030Z.141004T1800Z.UU/
907 PM CDT FRI OCT 3 2014
The Flood Warning continues for
The Missouri River at Napoleon.
* until Sunday afternoon.
* At 8:00 PM Friday the stage was 18.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Saturday afternoon.
* At 17.0 feet...Low-lying areas unprotected by levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Napoleon 17 18.4 Fri 08 PM 18.0 early Saturday morning
&&
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405
$$
MOC033-107-195-050206-
/O.EXT.KEAX.FL.W.0150.000000T0000Z-141006T0700Z/
/WVYM7.1.ER.141003T1012Z.141003T2330Z.141005T0700Z.NO/
907 PM CDT FRI OCT 3 2014
The Flood Warning continues for
The Missouri River at Waverly.
* until late Sunday night.
* At 8:30 PM Friday the stage was 22.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Sunday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 22.2 Fri 08 PM 22.2 early Saturday morning
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC033-041-195-050206-
/O.EXT.KEAX.FL.W.0151.000000T0000Z-141006T1251Z/
/MIAM7.1.ER.141003T1559Z.141004T1200Z.141005T1251Z.NO/
907 PM CDT FRI OCT 3 2014
The Flood Warning continues for
The Missouri River At Miami.
* until Monday morning.
* At 5:38 PM Friday the stage was 19.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.0 feet by
Saturday morning. The river will fall below flood stage Sunday
morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 19.0 Fri 06 PM 20.0 Saturday morning
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$
MOC053-089-050206-
/O.CON.KEAX.FL.W.0157.141004T1200Z-141006T0959Z/
/BOZM7.1.ER.141004T1200Z.141004T1800Z.141005T0959Z.NO/
907 PM CDT FRI OCT 3 2014
The Flood Warning continues for
The Missouri River at Boonville.
* from Saturday morning to late Sunday night.
* At 8:30 PM Friday the stage was 20.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday morning and continue
to rise to near 21.3 feet by early Saturday afternoon. The river
will fall below flood stage by Sunday morning.
* At 21.0 feet...Low-lying rural areas along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Boonville 21 20.0 Fri 08 PM 21.3 early Saturday
afternoon
&&
LAT...LON 3908 9297 3902 9255 3894 9259 3896 9286 3903 9298
$$
MOC053-050206-
/O.EXT.KEAX.FL.W.0143.000000T0000Z-141006T0133Z/
/BONM7.2.ER.141002T0706Z.141003T1130Z.141005T0133Z.UU/
907 PM CDT FRI OCT 3 2014
The Flood Warning continues for
The Petite Saline Creek near Boonville.
* until Sunday evening.
* At 8:30 PM Friday the stage was 20.7 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Saturday evening.
* At 19.5 feet...The creek floods U Highway about 4 miles southeast
of Boonville.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 20.7 Fri 08 PM 19.9 early Saturday morning
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$
MOC033-050206-
/O.EXT.KEAX.FL.W.0155.000000T0000Z-141005T1200Z/
/CAXM7.1.ER.141002T1715Z.141003T2330Z.141004T1200Z.UU/
907 PM CDT FRI OCT 3 2014
The Flood Warning continues for
The Wakenda Creek at Carrollton.
* until Sunday morning.
* At 9:00 PM Friday the stage was 17.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Saturday morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 17.8 Fri 09 PM 17.5 early Saturday morning
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$394
WGUS83 KEAX 041442
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
942 AM CDT SAT OCT 4 2014
...The Flood Warning continues for the following rivers in
Missouri...
Missouri River at Napoleon affecting Jackson...Lafayette and Ray
Counties.
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
Missouri River at Glasgow affecting Chariton...Howard and Saline
Counties.
Missouri River at Boonville affecting Cooper and Howard Counties.
Petite Saline Creek near Boonville affecting Cooper County.
Wakenda Creek at Carrollton affecting Carroll County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC095-107-177-051442-
/O.CON.KEAX.FL.W.0149.000000T0000Z-141005T1800Z/
/NAPM7.1.ER.141003T0710Z.141003T2030Z.141004T1800Z.UU/
942 AM CDT SAT OCT 4 2014
The Flood Warning continues for
The Missouri River at Napoleon.
* until Sunday afternoon.
* At 9:00 AM Saturday the stage was 17.4 feet.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* At 17.0 feet...Low-lying areas unprotected by levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Napoleon 17 17.4 Sat 09 AM 17.0 this afternoon
&&
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405
$$
MOC033-107-195-051441-
/O.EXT.KEAX.FL.W.0150.000000T0000Z-141006T0508Z/
/WVYM7.1.ER.141003T1012Z.141003T2330Z.141005T0508Z.NO/
942 AM CDT SAT OCT 4 2014
The Flood Warning continues for
The Missouri River at Waverly.
* until late Sunday night.
* At 8:30 AM Saturday the stage was 21.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Sunday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 21.6 Sat 08 AM 21.2 this afternoon
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC033-041-195-051441-
/O.EXT.KEAX.FL.W.0151.000000T0000Z-141007T0705Z/
/MIAM7.1.ER.141003T1559Z.141005T0000Z.141006T0705Z.NO/
942 AM CDT SAT OCT 4 2014
The Flood Warning continues for
The Missouri River At Miami.
* until late Monday night.
* At 8:40 AM Saturday the stage was 21.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.3 feet by this
evening. The river will fall below flood stage early Monday
morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 21.8 Sat 09 AM 22.3 this evening
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$
MOC041-089-195-051441-
/O.EXT.KEAX.FL.W.0158.000000T0000Z-141006T2043Z/
/GLZM7.1.ER.141004T0855Z.141005T0600Z.141005T2043Z.UU/
942 AM CDT SAT OCT 4 2014
The Flood Warning continues for
The Missouri River at Glasgow.
* until Monday afternoon.
* At 8:30 AM Saturday the stage was 25.2 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 26.3 feet by
early Sunday morning. The river will fall below flood stage Sunday
afternoon.
* At 25.0 feet...Farmland along the river floods.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Glasgow 25 25.2 Sat 08 AM 26.3 early Sunday morning
&&
LAT...LON 3935 9314 3939 9305 3924 9279 3906 9287 3907 9296
$$
MOC053-089-051441-
/O.EXT.KEAX.FL.W.0157.000000T0000Z-141007T0600Z/
/BOZM7.1.ER.141004T0602Z.141005T0600Z.141006T0600Z.NO/
942 AM CDT SAT OCT 4 2014
The Flood Warning continues for
The Missouri River at Boonville.
* until late Monday night.
* At 8:30 AM Saturday the stage was 22.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.7 feet by
early Sunday morning. The river will fall below flood stage early
Monday morning.
* At 21.0 feet...Low-lying rural areas along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Boonville 21 22.0 Sat 08 AM 22.7 early Sunday morning
&&
LAT...LON 3908 9297 3902 9255 3894 9259 3896 9286 3903 9298
$$
MOC053-051441-
/O.EXT.KEAX.FL.W.0143.000000T0000Z-141005T1543Z/
/BONM7.2.ER.141002T0706Z.141003T1130Z.141004T1543Z.UU/
942 AM CDT SAT OCT 4 2014
The Flood Warning continues for
The Petite Saline Creek near Boonville.
* until Sunday morning.
* At 8:30 AM Saturday the stage was 17.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 17.5 Sat 08 AM 14.5 this afternoon
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$
MOC033-051400-
/O.EXT.KEAX.FL.W.0155.000000T0000Z-141005T1400Z/
/CAXM7.1.ER.141002T1715Z.141003T2330Z.141004T1400Z.UU/
942 AM CDT SAT OCT 4 2014
The Flood Warning continues for
The Wakenda Creek at Carrollton.
* until Sunday morning.
* At 9:00 AM Saturday the stage was 16.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 16.0 Sat 09 AM 13.6 this afternoon
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$812
WGUS83 KEAX 050144
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
844 PM CDT SAT OCT 4 2014
...The Flood Warning continues for the following rivers in
Missouri...
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
Missouri River at Glasgow affecting Chariton...Howard and Saline
Counties.
Missouri River at Boonville affecting Cooper and Howard Counties.
...The Flood Warning continues for the following rivers in
Missouri...
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC033-107-195-060144-
/O.EXT.KEAX.FL.W.0150.000000T0000Z-141006T0700Z/
/WVYM7.1.ER.141003T1012Z.141003T2330Z.141005T0700Z.NO/
844 PM CDT SAT OCT 4 2014
The Flood Warning continues for
The Missouri River at Waverly.
* until late Sunday night.
* At 7:30 PM Saturday the stage was 20.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Sunday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 20.6 Sat 07 PM 20.1 early Sunday morning
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC033-041-195-060143-
/O.CON.KEAX.FL.W.0151.000000T0000Z-141007T0705Z/
/MIAM7.1.ER.141003T1559Z.141005T0600Z.141006T0705Z.NO/
844 PM CDT SAT OCT 4 2014
The Flood Warning continues for
The Missouri River At Miami.
* until late Monday night.
* At 8:40 AM Saturday the stage was 21.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.0 feet by
early Sunday morning. The river will fall below flood stage early
Monday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 21.8 Sat 09 AM 22.0 early Sunday morning
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$
MOC041-089-195-060143-
/O.EXT.KEAX.FL.W.0158.000000T0000Z-141006T1400Z/
/GLZM7.1.ER.141004T0855Z.141004T1545Z.141005T1400Z.UU/
844 PM CDT SAT OCT 4 2014
The Flood Warning continues for
The Missouri River at Glasgow.
* until Monday morning.
* At 7:30 PM Saturday the stage was 25.2 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is cresting. The river will fall below
flood stage late Sunday morning.
* At 25.0 feet...Farmland along the river floods.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Glasgow 25 25.2 Sat 07 PM 25.2 early Sunday morning
&&
LAT...LON 3935 9314 3939 9305 3924 9279 3906 9287 3907 9296
$$
MOC053-089-060143-
/O.EXT.KEAX.FL.W.0157.000000T0000Z-141007T0051Z/
/BOZM7.1.ER.141004T0602Z.141005T0015Z.141006T0051Z.NO/
844 PM CDT SAT OCT 4 2014
The Flood Warning continues for
The Missouri River at Boonville.
* until Monday evening.
* At 7:30 PM Saturday the stage was 22.3 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is cresting and will fall to below flood stage
by Sunday evening.
* At 21.0 feet...Low-lying rural areas along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Boonville 21 22.3 Sat 07 PM 22.2 early Sunday morning
&&
LAT...LON 3908 9297 3902 9255 3894 9259 3896 9286 3903 9298
$$298
WGUS83 KEAX 051447
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
947 AM CDT SUN OCT 5 2014
...The Flood Warning is cancelled for the following rivers in
Missouri...
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
Missouri River at Glasgow affecting Chariton...Howard and Saline
Counties.
Missouri River at Boonville affecting Cooper and Howard Counties.
...The Flood Warning continues for the following rivers in
Missouri...
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC033-107-195-051517-
/O.CAN.KEAX.FL.W.0150.000000T0000Z-141006T0700Z/
/WVYM7.1.ER.141003T1012Z.141003T2330Z.141005T0505Z.NO/
947 AM CDT SUN OCT 5 2014
The Flood Warning is cancelled for
The Missouri River at Waverly.
* At 9:30 AM Sunday the stage was 19.0 feet.
* Flood stage is 20.0 feet.
* Fell below flood stage at 12:05 AM Sunday.
* Forecast...The river will continue to fall to 17.3 feet by Monday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 19.0 Sun 09 AM 18.7 this afternoon
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC033-041-195-061447-
/O.EXT.KEAX.FL.W.0151.000000T0000Z-141007T0130Z/
/MIAM7.1.ER.141003T1559Z.141005T1800Z.141006T0130Z.NO/
947 AM CDT SUN OCT 5 2014
The Flood Warning continues for
The Missouri River At Miami.
* until Monday evening.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.8
feet this afternoon.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 18.8 this afternoon
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$
MOC041-089-195-051517-
/O.CAN.KEAX.FL.W.0158.000000T0000Z-141006T1400Z/
/GLZM7.1.ER.141004T0855Z.141004T1545Z.141005T0347Z.UU/
947 AM CDT SUN OCT 5 2014
The Flood Warning is cancelled for
The Missouri River at Glasgow.
* At 9:30 AM Sunday the stage was 23.7 feet.
* Flood stage is 25.0 feet.
* Fell below flood stage at 10:47 PM Saturday.
* Forecast...The river will continue to fall to 21.1 feet by Monday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Glasgow 25 23.7 Sun 09 AM 23.3 this afternoon
&&
LAT...LON 3935 9314 3939 9305 3924 9279 3906 9287 3907 9296
$$
MOC053-089-051517-
/O.CAN.KEAX.FL.W.0157.000000T0000Z-141007T0051Z/
/BOZM7.1.ER.141004T0602Z.141005T0145Z.141005T1205Z.NO/
947 AM CDT SUN OCT 5 2014
The Flood Warning is cancelled for
The Missouri River at Boonville.
* At 9:30 AM Sunday the stage was 20.6 feet.
* Flood stage is 21.0 feet.
* Fell below flood stage at 7:05 AM Sunday.
* Forecast...The river will continue to fall to 17.9 feet by Monday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Boonville 21 20.6 Sun 09 AM 20.3 this afternoon
&&
LAT...LON 3908 9297 3902 9255 3894 9259 3896 9286 3903 9298
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Oct 3, 6:16 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Oct 3, 6:16 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
616 PM CDT Fri Oct 3 2014
.DISCUSSION...
Issued at 304 PM CDT FRI OCT 3 2014
Expansive surface cyclone is quickly tracking north out of the Great
Lakes this afternoon, with a large area of stratocumulus rotating
southeast into Iowa and Missouri on the back side of this system.
Cloud-level winds are beginning to veer to more of a westerly direction
which should allow for a steady clearing trend from west to east
overnight. This will allow temperatures to fall into the middle 30s
across much of the area, although with the surface ridge staying
well to our west, winds will still be in the 5 to 10 mph range for
most areas overnight. For this reason, did not go quite as low as
raw model guidance for lows tonight (NAM particularly cold with
temperatures below freezing). Instead opted for a range of 34 to 37
degrees, barely marginal for frost given quite a bit of dry air and
the winds. Most likely areas to see any frost will be across
northwest Missouri where winds will be a bit lighter. Could even see
some readings approaching the freezing mark across this area
particularly in areas sheltered from the wind. Therefore went with a
frost advisory for areas north of KC and west of I-35 for tonight and
early Saturday morning.
Surface ridge axis will move overhead on Saturday, though models have
slowed this feature down slightly. With winds remaining from the
northwest as a result, temperatures were nudged down a few degrees
with highs in the mid to upper 50s. Could see another surge of
stratocumulus into the Kirksville and Macon areas during the
afternoon, possibly keeping those locations down into the lower 50s or
even upper 40s.
After a modest warmup on Sunday with temperatures returning into the
upper 60s to middle 70s, a secondary lobe rotating around the mean
upper trough to the east will bring temperatures back into the lower
and middle 60s for Monday. There could be some light showers with
this system but moisture will be fairly limited.
Temperatures will again rebound into the 70s by Tuesday and
Wednesday with height rises building into the Plains. This warm air
advection pattern could bring a few showers or storms to the area as
early as Wednesday afternoon. The forecast beyond this point becomes
rather interesting with the GFS being persistent with bringing the
remnants of Tropical Storm Simon out of the eastern Pacific into the
Plains later next week. Of particular note is the way the GFS
accompanies this feature with an intensifying upper-level Pacific
jet, a feature which results in rapid cyclogenesis and widespread
precipitation across the Plains. It's quite uncommon to see a
tropical system from the Pacific maintain itself as an upper wave
across the Rockies and reorganize into a mature mid-latitude cyclone
over the Plains the way the GFS is doing, so not sure how much
weight to put into this solution especially since the ECMWF does not
advertise this at all. For now will carry 30 to 40 percent rain
chances for the end of the work week with much hesitation to go any
higher than this.
&&
.AVIATION...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 614 PM CDT FRI OCT 3 2014
VFR expected through the period. Gusty northwest surface winds
should relax by 00-01Z to under 10kts. LLWS expected to be minimal
as forecast soundings for terminals show gradual vertical speed
increase with below 10kts per 100ft. High/mid level clouds increase
by late tomorrow morning.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FROST ADVISORY from 3 AM to 9 AM CDT Saturday FOR KSZ025-102.
MO...FROST ADVISORY from 3 AM to 9 AM CDT Saturday FOR MOZ001-002-011-
012-020.
&&
DISCUSSION...Hawblitzel
AVIATION...BlairHazardous weather outlook, Oct 3, 12:50 PM CDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1250 PM CDT FRI OCT 3 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-041800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 1250 PM CDT FRI OCT 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT AREAS OF FROST ARE EXPECTED SATURDAY MORNING...ESPECIALLY ALONG AND NORTH OF INTERSTATE 70. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 8:49 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 42 hr |
Nearby
River Flood Warnings in Missouri, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.